Plastic Surgery, Beauty, Skin Care Message Boards & Blogs
Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.
I never really noticed , but my girlfriend believes the skin stretches from fillers and causes more of a problem. I have an appt. at my PS office with the nurse (who has been injecting for years and instructs too), for resty and radiesse. Now I am wondering if I am going to cause more problems, I have never seen any research on this subject. Does anyone have a answer or info for me? Thanx.
I did receive your e-mail thank you. - I am just wondering if it stetches the skin, so when the filler is gone you are left with more skin. How do we know that fillers do not stretch the skin? I have had fillers a few times and have not noticed that it has become worse, but does it not make sense. Just think of people that loose alot of weight they do end up with extra skin. I am having 2 syringes next Thur, (the most I have ever done in one appt) and I just hope I will not make more problems for myself. I wish there was some research on the subject. Debby
Debby1, I hear what you're saying about the skin stretching. I wish I knew the answer...I never really thought about it...but your logic does make sense. Definately ask when you go and get it done and let me know!!!
When one really thinks about this issue, I was also wondering at some
point, if areas are being filled in that are hollow, nothing is being stretched. once it all evens out the eventually goes away, its back with the same old hollow or wrinkle.
thanx, that makes sense, I guess because my appt. is getting closer and my friend mentioned this to me I began worrying about the skin being streched. Next step for me is a lower face lift, so if there is any extra streching in a year or two the surgerywill take care of it. I am having the under eye hollows filled in too, but with resty , just because I have never had that area filled and did not want to take a chance with a thicker filler. The radiesse will be in the n/f.
I had two syringes of restylane injected in November. Tuesday, I am having it dissolved with wyedase injections. I am told that the restylane will be gone by the time I have a full facelift on the 29th, a week from tomorrow. My PS and I decided to get rid of the restylane and do fat transfers in that area if it is needed after the facelift. I personally think it does stretch the skin somewhat. I also think that it causes broken capillaries since I started getting them in those areas right after the restylane injections. I felt that my jowl line became alot more square after the last injections.
You can PM me for my password if you want to see my pictures the day after I had those injections. I've never liked it since the second go around with the restylane. Maybe it was just too much with two syringes. I never really had deep nasolabial lines, just lots of feathering vertical lines on my top lip.
Allicsirp, how exciting for you, I definitly will send good thoughts your way May 29. - Well I did notice more broken caps after my first injection of resty (never with cosmoderm) and had v-beam treatments to zap them. Also after my cheek lift because of the trauma the caps really showed up above my cheek bones. - I did like the results of resty in the n/f , but they did not last long. Next Thursday. I have an appt for resty in top lip and eye hollows, radiesse in n/f. I have heard others say it stretches the skin but cannot find any proof either way. Does your doc think it stretches the skin, is he not happy with your resty results , or does he want a filler free face to work on.? Thank you for your info.
I think I am more dissatisfied with the restylane than he is. My PS is not the doctor that did those injections and had not seen me before I had them done. He is definitely wanting to get rid of the restylane before the fat transfers because he said there could be some settling problems with the restylane still there. I will only have to deal with the possibility of looking drawn and wrinkled in that area for a few days since I do the reverse injections tomorrow and the surgery is a week from today. Yikes! I am beginning to have dreams about it.
I appreciate your well wishes, debby1. I hope that your procedures go very well, too.
The reverse injections I am curious about, what exactly does your PS use?
Also I did receive a private response and the person had fat injections, she felt it did stretch her skin, ask your PS about, the skin stretch prob, that would lead to more sagging. I will ask when I go in Thur. , they should have some idea either way. I will get back to you if I find anything out.
The skin has elastin and collagen and it should snap back nicely when you pull it slightly or fill it or whatever. However, if you do a very large amount of filler, there is a possibility that the elastin fibers will break and the skin will stretch out and thin. Plus, the older you are, the less elasticity you have in your skin, and the less likely it will be to snap back…
I think you do have to be careful. I am 24 and have done too much filler to my lips and have Sculptra in my eye hollows. I really worry that I may be doing some long term damage so I plan to stop and see how I look when it all goes away.
thanx Lissa, let me know how you look when it is all gone, I have had n/f 1 with resty , maybe 6 times with cosmoplast and didnot notice any extra droop, but I am getting older and I have had a few friends think they notice a negative effect.
Information and services provided through Make Me Heal and this Site are intended for educational and informational purposes and are not a substitute for the advice of your physician or other medical professional. If you need medical assistance, you should contact your medical care provider. For more information, please read Our Policies.